# SDR IXXA20251109075

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,698 hours, 16,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 74115
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT BELOW L1 DOOR INOPERATIVE. REMOVED AND REPLACED M736 POWER SUPPLY AND M736 BATTERY PACK IAW B767 AMM 33-51-07 IN ACCORDANCE WITH B767 AIRCRAFT MM 33-51-07. OPERATIONAL CHECK IN ACCORDANCE WITH B767 AIRCRAFT MAINTENANCE MANUAL 33-51-06 NOTED NO FAULTS.
